Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A reduction of the Schoenflies extension problem


Author: Marston Morse
Journal: Bull. Amer. Math. Soc. 66 (1960), 113-115
DOI: https://doi.org/10.1090/S0002-9904-1960-10420-X
MathSciNet review: 0117694
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 59-65. MR 117693
  • 2. Marston Morse, Differentiable mappings in the Schoenflies theorem, Compositio Math. vol. 14 (1959) pp. 83-151. MR 110109


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10420-X

American Mathematical Society